MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 8MM BAR, LINKS, STANDARD, 6 HOLE, MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 8MM BAR, LINKS, STANDARD, 6 HOLE, MIDFACE; IMPLANT
Catalog Number 55-06764
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by the company representative that a surgeon was using the three prong benders to make a bend in the midface l plate, and the plate broke.Nothing was implanted in the patient.There was no medical intervention, surgical delay, or adverse consequences reported for this event.

Brand Name
L-PLATE, 100 DEGREE, 8MM BAR, LINKS, STANDARD, 6 HOLE, MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7810667
Report Number0008010177-2018-00076
Device Sequence Number2434341
Product Code JEY
UDI-Device Identifier04546540366030
UDI-Public04546540366030
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55-06764
Device Lot NumberUNKOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1